# SDR CALA2025102810639

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH Z CHANNEL BTW STA. 500A AND 500I HAS CORROSION NEEDS REPLACEMENT. ALL WORK CAPTURED ON AAR RFD N/R 1000057627.  CORRECTION ATA UPDATED TO REFLECT DISCREPANCY REPAIRED.  REMOVED AND REPLACED FWD CARGO COMPARTMENT FWD CARGO COMPARTMENT LH Z CHANNEL BTW STA. 500A AND 500I IAWSRM 53-00-53-2R-6, SRM 5 1-40-02-0G-0, AMM 20-60-07-913-801, SRM 51-40-05-0G-0, AMM 51-21 -41-370-802, SOPM 20-41-02, SRM 51-40-08-0G-0.
